Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Covering the Aztec Diamond with One-sided Tetrasticks

Title data

Wassermann, Alfred:
Covering the Aztec Diamond with One-sided Tetrasticks.
In: Bulletin of the Institute of Combinatorics and its Applications. Vol. 32 (2001) . - pp. 70-76.
ISSN 1183-1278

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 12:31
Last Modified: 06 Sep 2016 12:31
URI: https://eref.uni-bayreuth.de/id/eprint/18230